Hilbert $C^*$-modules and amenable actions

Tom 199 / 2010

Ronald G. Douglas, Piotr W. Nowak Studia Mathematica 199 (2010), 185-197 MSC: Primary 22F10; Secondary 46C99. DOI: 10.4064/sm199-2-4

Streszczenie

We study actions of discrete groups on Hilbert $C^*$-modules induced from topological actions on compact Hausdorff spaces. We show non-amenability of actions of non-amenable and non-a-T-menable groups, provided there exists a quasi-invariant probability measure which is sufficiently close to being invariant.

Autorzy

  • Ronald G. DouglasDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.
    e-mail
  • Piotr W. NowakDepartment of Mathematics
    Texas A&M University
    College Station, TX 77843, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek